Convergence theorems, best approximation and best proximity for set-valued dynamic systems of relatively quasi-asymptotic contractions in cone uniform spaces. (English) Zbl 1185.54020

Authors’ abstract: In cone uniform spaces \(X\), using the concept of the \(\mathcal{D}\)-family of cone pseudodistances, the distance between two not necessarily convex or compact sets \(A\) and \(B\) in \(X\) is defined, the concepts of cyclic and noncyclic set-valued dynamic systems of \(\mathcal{D}\)-relatively quasi-asymptotic contractions \(T:A\cup B\to 2^{A\cup B}\) are introduced and the best approximation and best proximity point theorems for such contractions are proved. Also conditions are given which guarantee that for each starting point each generalized sequence of iterations of these contractions (in particular, each dynamic process) converges and the limit is a best proximity point. Moreover, \(\mathcal{D}\)-families are constructed, characterized and compared. The results are new for set-valued and single-valued dynamic systems in cone uniform, cone locally convex and cone metric spaces. Various examples illustrating ideas, methods, definitions and results are constructed.


54C60 Set-valued maps in general topology
47H10 Fixed-point theorems
54E15 Uniform structures and generalizations
46A40 Ordered topological linear spaces, vector lattices
46A03 General theory of locally convex spaces
54E50 Complete metric spaces
Full Text: DOI


[1] Fan, K., Extensions of two fixed point theorems of F.E. Browder, Math. Z., 112, 234-240, (1969) · Zbl 0185.39503
[2] Di Bari, C.; Suzuki, T.; Vetro, C., Best proximity for cyclic meir – keeler contractions, Nonlinear anal., 69, 3790-3794, (2008) · Zbl 1169.54021
[3] Eldred, A.A.; Kirk, W.A.; Veeramani, P., Proximal normal structure and relatively nonexpansive mappings, Studia math., 171, 283-293, (2005) · Zbl 1078.47013
[4] Eldred, A.A.; Veeramani, P., Existence and convergence of best proximity points, J. math. anal. appl., 323, 1001-1006, (2006) · Zbl 1105.54021
[5] Kim, W.K.; Kum, S.; Lee, K.H., On general best proximity pairs and equilibrium pairs in free abstract economies, Nonlinear anal., 68, 2216-2227, (2008) · Zbl 1136.91309
[6] Kim, W.K.; Lee, K.H., Existence of best proximity pairs and equilibrium pairs, J. math. anal. appl., 316, 433-446, (2006) · Zbl 1101.47040
[7] Kirk, W.A.; Reich, S.; Veeramani, P., Proximal retracts and best proximity pair theorems, Numer. funct. anal. optim., 24, 851-862, (2003) · Zbl 1054.47040
[8] Kirk, W.A.; Srinivasan, P.S.; Veeramani, P., Fixed points for mappings satisfying cyclical contractive conditions, Fixed point theory, 4, 79-89, (2003) · Zbl 1052.54032
[9] Srinivasan, P.S.; Veeramani, P., On best proximity pair theorems and fixed-point theorems, Abstr. appl. anal., 2003, 1, 33-47, (2003) · Zbl 1023.47035
[10] Al-Thagafi, M.A.; Shahzad, N., Best proximity pairs and equilibrium pairs for Kakutani multimaps, Nonlinear anal., 70, 1209-1216, (2009) · Zbl 1225.47056
[11] Basha, S.S.; Veeramani, P., Best proximity pair theorems for multifunctions with open fibres, J. approx. theory, 103, 119-129, (2000) · Zbl 0965.41020
[12] Prolla, J.B., Fixed point theorems for set valued mappings and existence of best approximants, Numer. funct. anal. optim., 5, 449-455, (1982-83)
[13] Sehgal, V.M.; Singh, S.P., A generalization to multifunctions of fan’s best approximation theorem, Proc. amer. math. soc., 102, 534-537, (1988) · Zbl 0672.47043
[14] Włodarczyk, K.; Plebaniak, R.; Doliński, M., Cone uniform, cone locally convex and cone metric spaces, endpoints, set-valued dynamic systems and quasi-asymptotic contractions, Nonlinear anal., (2009) · Zbl 1203.54051
[15] Aubin, J.P.; Siegel, J., Fixed points and stationary points of dissipative multivalued maps, Proc. amer. math. soc., 78, 391-398, (1980) · Zbl 0446.47049
[16] Aubin, J.P.; Ekeland, I., Applied nonlinear analysis, (1984), John Wiley and Sons, Inc.
[17] Aubin, J.P.; Frankowska, H., Set-valued analysis, (1990), Birkhäuser Boston
[18] Yuan, G.X.-Z., KKM theory and applications in nonlinear analysis, (1999), Marcel Dekker New York
[19] Berge, C., Topological spaces, (1963), Oliver & Boyd Edinburgh · Zbl 0114.38602
[20] Klein, E.; Thompson, A.C., Theory of correspondences, (1984), John Wiley & Sons, Inc. New York
[21] Justman, M., Iterative processes with “nucleolar” restrictions, Int. J. game theory, 6, 189-212, (1978) · Zbl 0393.90109
[22] Maschler, M.; Peleg, B., Stable sets and stable points of set-valued dynamic systems with applications to game theory, SIAM J. control optim., 14, 985-995, (1976) · Zbl 0363.90145
[23] E. Tarafdar, R. Vyborny, A Generalized (Multivalued) Contraction Mapping Principle, in: Res. Rep. Pure Math., vol. 54, The University of Queensland, Australia, 1976
[24] Tarafdar, E.; Yuan, G.X.-Z., Set-valued topological contractions, Appl. math. lett., 8, 79-81, (1995) · Zbl 0837.54011
[25] Huang, L.-G.; Zhang, X., Cone metric spaces and fixed point theorems of contractive mappings, J. math. anal. appl., 332, 1468-1476, (2007) · Zbl 1118.54022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.